# SDR MWEA010380

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5956034501
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWRD CARGO COMPARTMENT DOUBLER PLATE ON FRAME STATION 370 AT LONGERON 28 LEFT HAS AMISSING NUT PLATE, MISDRILLED HOLES AND BARE METAL.  REMOVED DOUBLER PLATE, FABRICATED NEW GUSSET, LOCATED AND DRILLED HOLES, REMOVED CARGO TRACK SUPPORT ANGLE, LOCATED GUSSET, FABRICATED AND DRILLED SUPPORT ANGLE, INSTALLED SUPPORT ANGLE AND GUSSET.
